i need dential care
Not everyone taking Boniva will have problems going to the dentist but the reason is because of information given below. It is best to check with your dentist is it's okay for you. They may be able to determine from X-rays whether there will be any problems for you.
"Some people using medicines similar to Boniva have developed bone loss in the jaw, also called osteonecrosis of the jaw. Symptoms of this condition may include jaw pain, swelling, numbness, loose teeth, gum infection, or slow healing after injury or surgery involving the gums. You may be more likely to develop osteonecrosis of the jaw if you have cancer or have been treated with chemotherapy, radiation, or steroids. Other conditions associated with osteonecrosis of the jaw include blood clotting disorders, anemia (low red blood cells), and pre-existing dental problems."
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Posted 6 Dec 2009 • 1 answer
Posted 26 Dec 2009 • 1 answer
Posted 24 Aug 2010 • 1 answer
Posted 30 Dec 2010 • 1 answer